# SDR MASA2009122800365

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 30,329 hours, 25,268 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Hook
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 7225 LAN-ORD.  GEAR DISAGREE WARNING MESSAGE, GEAR SLOW TO RETRACT.  CREW FOLLOWED QRH AND MESSAGE WENT OUT.  CAPTAIN DID DECLARE AN EMERGENCY.  MX REPLACED THE UPLOCK HOOK.
